# SDR HALA2018110500567

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 21,429 hours, 3,344 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LOADER REPORTED INNER SKIN DAMAGE OF AFT CARGO DOOR BETWEEN FRAMES 62-62A AND BEAM 4-5. DENT IS 3" FROM FR62 & 2 7/8" FROM FR62A. APPROX 3/4" FROM BEAM 5. LENGTH APPROX 2". HEIGHT APPROX 1 1/4". DEPTH APPROX 1/8". TWO CRACKS NOTED. LENGTHS OF 7-16" FWD AND 5/16" AFT. HFEC- VERIFIED CRACKED 2 AREAS. CUTOUT DAMAGE AREA. HFEC NO CRACKS. FABRICATED AND INSTALLED FILLER AND DOUBLER PER SRM 52-32-00-300-008 AND ERA 572826-14. AIRCRAFT OK FOR SERVICE.
